| Model Number |
3214 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
06/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported, the patient experienced ineffective therapy.As a result, surgical intervention was undertaken wherein the scs system was explanted to address the issue.Date of explant is unknown.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.